# SDR SWAA2023100698461

- Difficulty date: September 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 51,081 hours, 29,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO BAY HAS A CRACKED STR AT THE AFT FASTENER; STR 26L; BS 520+19; WL 152<[01] VERIFIED APPLICABILITY PER REF SRM 53-00-03-2R-1;[02] VERIFIED NDT HFEC INSPECTION COMPLETED IN SUB-STEP 2; COMPLETES THE REQUIREMENTS OF SRM SRM 53-00-03-2R-1 STEP 4.C. (737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23 IS THE SAME AS FIGURE 4) OK TO INSTALL REPAIR PARTS.;[03] REMOVED DAMAGED AREA OF STRINGER 26L AND INSTALLED NEW STRINGER SECTION AND SPLICE AT BS 500D+8 TO BS 540 STR 26L IAW SRM 53-00-03-2R-1-A01015.;[04] VERIFIED CORRECTIVE ACTION #3. VERIFIED MEASUREMENTS.
